# SDR DALA2018120407003

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 53,350 hours, 25,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED INTERCOSTAL BTW STATION 500F-500G, STR 25L AT FWD CARGO COMPARTMENT. CRACKED INTERCOSTAL BTW STATION 500F-500G, STR 25L AT FWD CARGO COMPARTMENT WAS REPAIRED PER SRM 51-70-11 REPAIR GENERAL.
